# SDR AWXA200600523

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 61,608 hours, 38,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE ESCAPE PATH LIGHTING AT ROWS 1 THROUGH 6 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR ROW'S 1 THROUGH 6 EMERGENCY PATH LIGHTING.  OPERATIONAL CHECKS WERE GOOD
